Translator Disclaimer
June, 1981 Multiple Integrals of a Homogeneous Process with Independent Increments
T. F. Lin
Ann. Probab. 9(3): 529-532 (June, 1981). DOI: 10.1214/aop/1176994427

Abstract

Let $X(t)$ be a homogeneous process with independent increments having the representation $X(t) = W(t) + \int_{x \neq 0} x\nu^\ast(t, dx)$, where $W(t)$ is a Wiener process with parameter $\sigma^2$ and $\nu^\ast(t, dx) = v(t, dx) - t\mu(dx)$, where $\nu(t, dx)$ is a Poisson random measure with mean measure $t\mu(dx)$. If the $m$th absolute mean of $X(t)$ is finite, then $\int^t_0 dX(t_1) \int^{t_1}_0 dX(t_2) \cdots \int^{t_m - 1}_0 dX(t_m) = \{\partial^m/\partial u^m \exp\{uW(t) + \int_{x \neq 0} \log(1 + ux)\nu^\ast(t, dx) - 1/2tu^2\sigma^2 - t \int_{x \neq 0} \lbrack ux - \log(1 + ux)\rbrack\mu(dx)\}\}_{u = 0}/m!$.

Citation

Download Citation

T. F. Lin. "Multiple Integrals of a Homogeneous Process with Independent Increments." Ann. Probab. 9 (3) 529 - 532, June, 1981. https://doi.org/10.1214/aop/1176994427

Information

Published: June, 1981
First available in Project Euclid: 19 April 2007

zbMATH: 0457.60046
MathSciNet: MR614639
Digital Object Identifier: 10.1214/aop/1176994427

Subjects:
Primary: 60J30
Secondary: 60H05, 60H20

Rights: Copyright © 1981 Institute of Mathematical Statistics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.9 • No. 3 • June, 1981
Back to Top